# SDR ASAA2024120954401

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,154 hours, 18,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16DEF EMERGENCY EXIT SIGN COVER MISSING. GROUNDED - YES. INSTALLED NEW EMERGENCY EXIT SIGN COVER SEAT 16DEF REF AMM 33-51-01.
